# SDR ASAA2017011319686

- Difficulty date: January 13, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Part number: 181A801038
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB FRONT SPAR RT AFT MID SLIDING SEAL TRACK IS WORN AND CHAFED.  ACFT GROUNDED.  FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-80-71-1A-4.  REMOVED AND REPLACED  THE TRACK.
